Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

Let G be a (p, q)-graph in which the edges are labeled k, k+1, . . . , k+q−1, where k ∈ Z. The vertex sum for a vertex v is the sum of the labels of the incident edges at v. If the vertex sums are constant modulo p, then G is said to be k-edge-magic. In this paper, we give necessary conditions for a family of regular broken wheel graphs to admit kedge- magic labelings. Consequently, we show that some of these conditions are also sufficient.

Publication Year

2015

Journal Title

Journal of Graph Labeling

Volume number

1

Issue number

2

Publisher

Journal of Graph Labeling

First Page (page number)

66

Last Page (page number)

79

Referreed

1

ISSN (print)

24544515

Keywords

Edge-magic, wheel graph, gear graph

Included in

Mathematics Commons

Share

COinS